# SDR SWAA000367

- Difficulty date: February 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Engine: Ge CFM56*
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 6549827
- Condition: Erratic
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIR TURNBACK, IN FLIGHT ENG SHUT DOWN, NR 2 ENG EGT INDICATOR EXCEEDED LIMITS WITH THRUST LEVERS AT IDLE.  REMOVED AND REPLACED NR 2 ENG EGT INDICATOR PER MM.
